×

zbMATH — the first resource for mathematics

On the continuity for connected functions. (English) Zbl 0467.26001
MSC:
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GARRET B. D., NELMS D., KELLUM K. R.: Characterizations of connected real functions. Jber. Deutsch. Math. Verein., 73, 1971, 131-137. · Zbl 0226.26006
[2] BRUCKNER A. M., CEDER J. G.: Darboux continuity. Jber. Deutsch. Math. Verein., 67, 1965,93-117. · Zbl 0144.30003
[3] CEDER J. G.: On Darboux points of real functions. Periodica Math. Hungar., · Zbl 0345.26001
[4] CSŚZÁR A.: Sur la propriété de Darboux. C. R. Premier Congrès des Mathematiciens Hongrois, Akademiai Kiadó, Budapest, 1952, 551-560.
[5] KURATOWSKI K., SIERPIŃSKI W.: Les fonctions de classe 1 et les ensembles connexes punctiformes. Fund. Math. 3, 1922, 303-313. · JFM 48.0277.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.